Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 6, 2015, 3:07 PM CDT for Osborne County, Smith County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 3:07 PM CDT (20:07 UTC)
- Expired
- May 6, 2015, 3:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Osborne County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 87 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
498
WFUS53 KGID 062007
TORGID
KSC141-183-062030-
/O.NEW.KGID.TO.W.0005.150506T2007Z-150506T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
307 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
NORTHEASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 330 PM CDT
* AT 307 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR OSBORNE...OR 31 MILES WEST OF BELOIT...
MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PORTIS AROUND 315 PM CDT.
DOWNS AROUND 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3949 9877 3967 9861 3967 9851 3957 9851
3957 9850 3951 9850 3943 9872
TIME...MOT...LOC 2007Z 225DEG 21KT 3948 9870
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ROSSI2 follow-up statements
659
WWUS53 KGID 062018
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
318 PM CDT WED MAY 6 2015
KSC141-183-062030-
/O.CON.KGID.TO.W.0005.000000T0000Z-150506T2030Z/
SMITH KS-OSBORNE KS-
318 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHEASTERN SMITH AND NORTH CENTRAL OSBORNE COUNTIES...
AT 317 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PORTIS...OR 28 MILES WEST OF BELOIT...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SMITH AND NORTH CENTRAL OSBORNE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3967 9861 3967 9851 3957 9851 3952 9856
3948 9865 3954 9872
TIME...MOT...LOC 2017Z 223DEG 23KT 3953 9864
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ROSSI818
WWUS53 KGID 062026
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
326 PM CDT WED MAY 6 2015
KSC141-183-062035-
/O.EXP.KGID.TO.W.0005.000000T0000Z-150506T2030Z/
SMITH KS-OSBORNE KS-
326 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH AND NORTH CENTRAL
OSBORNE COUNTIES WILL EXPIRE AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3967 9861 3967 9851 3957 9851 3952 9856
3948 9865 3954 9872
TIME...MOT...LOC 2022Z 225DEG 21KT 3953 9864
$$
ROSSIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM CDT, 28 minutes earlier.
Area forecast discussion, May 6, 2:39 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 239 PM CDT WED MAY 6 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 PLENTY OF INSTABILITY AND SHEAR TO WORK WITH THIS AFTERNOON...SO RAPID THUNDERSTORM DEVELOPMENT AND SEVERE WEATHER IS EXPECTED...WITH ROUGHLY THE SOUTHEASTERN HALF OF THE FORECAST AREA NOW IN A TORNADO WATCH THROUGH 9 PM. LARGE HAIL...WINDS GUSTS IN EXCESS OF 60 MPH...AND TORNADOES ARE ALL POSSIBLE. EXPECT CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER TO DIMINISH DURING THE OVERNIGHT HOURS AS THE RESPONSIBLE LOW PRESSURE SYSTEM TRACKS NORTHEASTWARD. COULD SEE ANOTHER ROUND OF THUNDERSTORMS DEVELOP ACROSS THE AREA AHEAD OF A COLD FRONT TOMORROW AFTERNOON...BUT FOCUS OF THE STRONGER ACTIVITY TOMORROW SHOULD BE MORE ACROSS NORTH CENTRAL KANSAS AND NOT ENCOMPASS AS MUCH OF THE LOCAL AREA AS THIS AFTERNOON/EVENINGS ACTIVITY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 WILL BE BRIEF DUE TO ONGOING CONVECTION...BUT PRIMARY FORECAST CONCERN WILL CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES THIS WEEKEND. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD SHOWING SWRLY FLOW IN PLACE IN THE UPPER LEVELS...AS A STRONG LOW PRESSURE SYSTEM HAS SHIFTED SOUTH ALONG THE WEST COAST INTO SRN CALIFORNIA. THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT ARE DRIVEN PRIMARILY BY SHORTWAVE DISTURBANCES EJECTED OUT AHEAD OF THE MAIN UPPER LOW...WHICH BY SUNRISE SATURDAY IS EXPECTED TO BE OVER THE FOUR CORNERS REGION. MAIN CONCERN INTO THIS WEEKEND WILL BE AS THAT LOW CONTINUES TO PUSH EAST...EVENTUALLY ONTO THE PLAINS...WITH THE 12Z GFS/ECMWF TAKING THE LOW ON A N/NE PATH THROUGH WRN NEBRASKA ON SUNDAY. INCREASED LARGER SCALE LIFT...SFC BOUNDARIES AND OTHER PARAMETERS CONTINUE TO SUGGEST THAT SATURDAY AFTERNOON/NIGHT WILL BRING ANOTHER SHOT AT SEVERE WEATHER. SUNDAY...THE MAIN INSTABILITY AXIS/SFC FRONT LOOKS TO PUSH E/SE...BUT THE MAIN UPPER LEVEL LOW WILL BE IN CLOSE PROXIMITY TO THE CWA. LOT OF DETAILS YET TO WORK OUT. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 219 PM CDT WED MAY 6 2015 MVFR OR LOWER CIGS ARE EXPECTED THROUGH THE EVENING HOURS AS SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOCAL AREA. SOME OF THESE STORMS COULD HAVE WIND GUSTS IN EXCESS OF 35KTS...ESPECIALLY NEAR KGRI WHERE THE SEVERE PROBABILITIES ARE HIGHER. EXPECT THUNDERSTORM POTENTIAL TO DIMINISH DURING THE EARLY MORNING HOURS THURSDAY...WITH VFR CONDITIONS RETURNING TO BOTH TERMINALS BY DAYBREAK. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...ADP AVIATION...ROSSI
Hazardous weather outlook, May 6, 2:25 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 225 PM CDT WED MAY 6 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071930- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 225 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO TONIGHT...SOME OF WHICH ARE EXPECTED TO BECOME SEVERE. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WIND GUSTS TO 60 MPH OR GREATER AS WELL AS ISOLATED TORNADOES ARE ALL POSSIBLE THROUGH 9 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS REMAIN IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT THROUGH SUNDAY NIGHT. THERE WILL BE THE CHANCE FOR SEVERE THUNDERSTORMS...MAINLY SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE LOCAL AREA LATER THIS AFTERNOON AND INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI
In the hours before
Special weather statement, May 6, 1:42 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
142 PM CDT WED MAY 6 2015
KSZ006-018-061915-
OSBORNE KS-SMITH KS-
142 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH AND
NORTHEASTERN OSBORNE COUNTIES UNTIL 215 PM CDT...
AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OSBORNE...OR 35 MILES WEST OF BELOIT...MOVING NORTH AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM HAS ALSO EXHIBITED SOME WEAK ROTATION...AND A
BRIEF FUNNEL CLOUD IS NOT OUT OF THE QUESTION.
LOCATIONS IMPACTED INCLUDE...
OSBORNE...PORTIS AND HARLAN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3939 9891 3971 9881 3967 9850 3966 9850
3934 9867
TIME...MOT...LOC 1840Z 201DEG 38KT 3944 9876
PFANNKUCHSpecial weather statement, May 6, 2:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
208 PM CDT WED MAY 6 2015
KSZ006-018-061945-
OSBORNE KS-SMITH KS-
208 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SMITH AND CENTRAL OSBORNE
COUNTIES UNTIL 245 PM CDT...
AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARLAN TO 10 MILES
NORTHEAST OF NATOMA...AND MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. A STORM BETWEEN NATOMA AND OSBORNE HAS ALSO EXHIBITED
SOME WEAK ROTATION ON RADAR...AND FUNNEL CLOUD DEVELOPMENT MAY NOT
BE OUT OF THE QUESTION.
LOCATIONS IMPACTED INCLUDE...
SMITH CENTER...OSBORNE...LEBANON...PORTIS...HARLAN AND BELLAIRE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3922 9898 3994 9873 3991 9850 3976 9850
3918 9873
TIME...MOT...LOC 1906Z 193DEG 34KT 3964 9871 3926 9886
PFANNKUCHSpecial weather statement, May 6, 2:19 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 219 PM CDT WED MAY 6 2015 NEZ074-075-084-085-061945- FRANKLIN NE-KEARNEY NE-WEBSTER NE-ADAMS NE- 219 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEARNEY... NORTHWESTERN WEBSTER...SOUTHWESTERN ADAMS AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 245 PM CDT... AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF RIVERTON...OR 32 MILES SOUTHWEST OF HASTINGS...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. SOME WEAK ROTATION IS ALSO POSSIBLE...AND BRIEF FUNNEL CLOUDS CANNOT BE RULED OUT. LOCATIONS IMPACTED INCLUDE... CAMPBELL...BLADEN...ROSELAND...HOLSTEIN AND NORMAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4010 9870 4013 9884 4048 9879 4047 9848 TIME...MOT...LOC 1918Z 190DEG 26KT 4019 9873 PFANNKUCH
Local storm report, May 6, 2:23 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
223 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 E GAYLORD 39.65N 98.79W
05/06/2015 E0.88 INCH SMITH KS TRAINED SPOTTER
&&
ADPSpecial weather statement, May 6, 2:35 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 235 PM CDT WED MAY 6 2015 KSZ019-062000- MITCHELL KS- 235 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY UNTIL 300 PM CDT... AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A TORNADIC THUNDERSTORM OVER CENTRAL LINCOLN COUNTY...MOVING NORTH-NORTHEAST AT 35 MPH. IF THIS STORM MAINTAINS ITS CURRENT TRACK AND INTENSITY...IT COULD POSE A TORNADO AND LARGE HAIL THREAT TO SOUTHEASTERN MITCHELL COUNTY BETWEEN 300 PM AND 330 PM CDT. PLEASE CONTINUE TO MONITOR THE WEATHER SITUATION IN SOUTHEAST MITCHELL COUNTY DURING THE NEXT HOUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3923 9819 3941 9816 3936 9793 3922 9793 TIME...MOT...LOC 1932Z 201DEG 31KT 3906 9813 PFANNKUCH
Special weather statement, May 6, 2:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT WED MAY 6 2015
KSZ005-006-017-018-062030-
PHILLIPS KS-OSBORNE KS-ROOKS KS-SMITH KS-
247 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PHILLIPS...SMITH...ROOKS
AND OSBORNE COUNTIES UNTIL 330 PM CDT...
AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BELLAIRE
TO NEAR CODELL...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...PLAINVILLE...SMITH CENTER...OSBORNE...STOCKTON...
DOWNS...KENSINGTON...NATOMA...AGRA...LEBANON...KIRWIN...WOODSTON...
GAYLORD...ALTON...PORTIS...ZURICH...GLADE...ATHOL...SPEED AND HARLAN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3913 9936 3931 9952 3951 9960 3953 9958
3999 9913 4000 9851 3913 9849
TIME...MOT...LOC 1946Z 205DEG 26KT 3991 9864 3922 9913
ROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:42 PM CDT | Special Weather Statement | GID | Osborne | 33 min |
| May 6, 2:08 PM CDT | Special Weather Statement | GID | Osborne | 37 min |
| May 6, 2:35 PM CDT | Special Weather Statement | GID | Mitchell | 25 min |
| May 6, 2:47 PM CDT | Special Weather Statement | GID | Osborne, Rooks, Smith | 43 min |
| May 6, 2:48 PM CDT | Tornado Warning | GID | Mitchell | 27 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 30 min |
| May 6, 3:34 PM CDT | Areal Flood Advisory | GID | Osborne, Smith | 6 hr |
| May 6, 3:35 PM CDT | Tornado Warning | GID | Jewell | 12 min |
| May 6, 3:37 PM CDT | Tornado Warning | GID | Jewell | 23 min |
| May 6, 3:43 PM CDT | Special Weather Statement | GID | Osborne | 32 min |
| May 6, 3:52 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 38 min |
| May 6, 3:56 PM CDT | Severe Thunderstorm Warning | GID | Smith | 49 min |
| May 6, 3:58 PM CDT | Tornado Warning | GID | Jewell | 32 min |
| May 6, 4:19 PM CDT | Tornado Warning | GID | Jewell | 26 min |
| May 6, 4:26 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 34 min |
| May 6, 4:27 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 48 min |
| May 6, 4:34 PM CDT | Tornado Warning | GID | Jewell | 26 min |
| May 6, 4:49 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 41 min |
| May 6, 4:54 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne | 36 min |
| May 6, 4:57 PM CDT | Tornado Warning | GID | Jewell | 33 min |
| May 6, 5:03 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 27 min |
| May 6, 5:10 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 35 min |
| May 6, 5:17 PM CDT | Tornado Warning | GID | Mitchell | 28 min |
| May 6, 5:24 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 51 min |
| May 6, 5:28 PM CDT | Areal Flood Advisory | GID | Jewell, Smith | 3 hr |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 46 min |
| May 6, 5:43 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 32 min |
| May 6, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 45 min |
| May 6, 6:14 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 31 min |
| May 6, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 44 min |
| May 6, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 46 min |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.